Protein 90 decathlon: pain
I am new to this forum.
Being of slender nature (1.78 for 58 kg), I had decided to start a weight gain regime while working out at home 5 times a week. I increased the dose of my meals and had snacks in between.
In short, until then everything was fine.
I had also decided to take proteins from decathlon (I read a whole bunch of posts on this subject), but after a week of taking, I had the stomach in compote: stomach aches, obligation to ‘going to the toilet very often, colic …
So either I had a bad reaction (allergy, etc.) or the product is really bad for the stomach and intestines (acidity …).
Tell me what you think.
already bought prots from decath …. there is much better.
I have a boyfriend who started working out and immediately took some hardcore cell tech and after each take it was off to the bathroom. Maybe it was because it’s new to him, I’m not sure.
Try to stop the decat prot for a while and see if you still have problems. Try the prot again and if it’s still doing it go to trash and buy another prot or continue without prot.
When do you take it and in what dose?
Thank you for your answer.
The pains only arrived after a week of taking, so maybe there is no connection … I do what you said: stop for a while, resume and see if it starts again.
As for the dosage, I take 30 g which I mix with water in a shaker. I take it in the afternoon.
Decathlon protests are really not the thing to buy. Composition level is already seen at all.
The prot go to the bathroom and give a lot of gas anyway. But to have that in reaction is not really normal.
What I can advise you is to stop taking the time for your stomach to recover in the right direction lol and then in good there is the whey from reflex
The prot go to the bathroom and give a lot of gas anyway …. not mine.
there is whey from reflex … or another whey …